# SDR S6G2008F00000

- Difficulty date: August 14, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N30NM
- Make and model: Agusta A109E
- Aircraft serial: 11065
- Aircraft time: 4,479 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 1090330171
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE TRANSMISSION TORQUE PLATE DOUBLER P/N 109-0330-17-1 AT CUSTOMER FACILITY.  REMOVED AND REPLACED LT TRANSMISSION TORQUE PLATE FITTING P/N 109-030-17-1 IAW AGUSTA DRAWING 109-0330-14 ISSUE B, AGUSTA TIMS00000316 DATED 09/29/2006, PSEAW109/2008/TIMS00002266 AND A109 SRM 3-3-1.  NOTE:  LT FWD SHIM MEASURED 0.066 INCH, AFT SHIM MEASURED 0.0035 INCH.  RT AFT SHIM MEASURED 0.074 INCH.  (S)
